Vol. 9, No. 1, 2015

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11, 1 issue

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Eisenstein Hecke algebras and conjectures in Iwasawa theory

Preston Wake

Vol. 9 (2015), No. 1, 53–75
Abstract

We formulate a weak Gorenstein property for the Eisenstein component of the p-adic Hecke algebra associated to modular forms. We show that this weak Gorenstein property holds if and only if a weak form of Sharifi’s conjecture and a weak form of Greenberg’s conjecture hold.

Keywords
Iwasawa theory, Hecke algebra, Gorenstein, Eisenstein, Sharifi's conjecture, Greenberg conjecture
Mathematical Subject Classification 2010
Primary: 11R23
Secondary: 11F33
Milestones
Received: 16 January 2014
Revised: 13 October 2014
Accepted: 6 December 2014
Published: 18 February 2015
Authors
Preston Wake
Department of Mathematics
University of Chicago
Eckhart Hall
Chicago, IL 60637
United States